# SDR AALA202406240853

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 42,042 hours, 17,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG27894
- Condition: Unpacked
- Location: L1 Door
- Part time: 15,906 hours, 6,887 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE SLIDE PACK ON DOOR 1L IS BECOMING UNPACKED. REMOVE AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE. PER J/C 08L22125001.
